# SDR QXEA2024032500080

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N655QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000940
- Aircraft time: 2,027 hours, 1,565 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE ON TAKEOFF ROLL PRIOR TO V1 AT 100 KNOTS. REJECTED TAKEOFF AND RETURNED TO GATE. REMOVED FROM SERVICE.PERFORMED BIRDSTRIKE INSPECTION REF E175 AMM TASK 05-50-02-200-801-A. NO DAMAGE NOTED. DURING REJECTED TAKEOFF RECEIVED BRAKE OVERHEAT MESSAGE ON EICAS. INTERROGATED CMC DID NOT FIND FAULTS RELATING TO BRAKE. PERFORMED HIGH ENERGY STOP INSPECTION REF E175 AMM TASK 05-50-12-200-801-A. NO DEFECTS NOTED. RETURNED TO SERVICE.
